Classification of cylindrical ruled surfaces satisfying $\bigtriangleup H = AH$ in a 3-Dimensional Minkowski Space
Bull. Korean Math. Soc. 1996 Vol. 33, No. 1, 97-106
Seoung Dal Jung and Jin Suk Pak
Cheju National University and Kyungpook National University
Keywords : Cylindrical ruled surface, Mean curvature, Space-like and time-like ruled surface
MSC numbers : 53A10, 53C50
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd